# SDR UPS403282

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulbs
- Condition: Failed
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, CREW SVC DOOR SILL EMERGENCY EXIT LIGHTS OUT.  REPLACED LIGHT BULBS.  OPS CHECKED OK.
